Title: Extraction of uniformly accurate phase functions across smooth shadow boundaries in high frequency scattering problems
Authors: Asheim, Andreas ×
Huybrechs, Daan #
Issue Date: Apr-2014
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Applied Mathematics vol:74 issue:2 pages:454-476
ISSN: 0036-1399
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
asheim2014uniform.pdf Published 779KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science